# SDR CALA2013120693516

- Difficulty date: December 5, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 50,724 hours, 12,591 cycles
- Engine: Pwa PW4060
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285T004950
- Part serial: 6
- Condition: Faulty
- Location: Te Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WITH FLAP HANDLE AT 5R FLAP IND 1 & LT FLAP IND 5.  R & R FLAP SLAT ELECTRONIC UNIT IAW MM.  PERFORMED BITE TEST IAW FIM 27-51-00 FIG 104, ALL SYSTEMS CHECKED GOOD.  CYCLED FLAPS SEVERAL TIMES.  NO DEFECTS NOTED AT THIS TIME, OPERATIONS CHECKED GOOD.
